# SDR AALA201801249009

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 52,604 hours, 30,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY CABIN POWER SUPPLY FAULTING. REPLACED FORWARD EMERGENCY LIGHT UNIT PER AMM 33-51-38-401.
